MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of clinical and aesthetic dermatology · 2017

Dasatinib-induced Seborrheic Dermatitis-like Eruption.

Riahi Ryan R, Cohen Philip R

Клинический случайСтатьяПеревод в очереди

Аннотация

Dasatinib is an oral tyrosine kinase inhibitor approved for imatinib-resistant chronic myelogenous leukemia. It has been investigated in treating other neoplasms, including non-small-cell lung cancer and a subset of melanomas. Seborrheic dermatitis is characterized by erythematous patches or plaques with scaling typically affecting the external ear, glabella, hair-bearing areas of the face, nasolabial fold, and scalp. Antitumor agents are often associated with mucocutaneous side effects, including seborrheic dermatitis. We describe the case of a 79-year-old woman with a history of sinonasal melanoma who developed a seborrheic dermatitis-like eruption while taking dasatinib. We also review the molecular abnormalities associated with melanoma, summarize the mucocutaneous side effects of dasatinib, and list the other antineoplastic agents associated with a seborrheic dermatitis-like eruption.

Для цитирования: Riahi Ryan R, Cohen Philip R. Dasatinib-induced Seborrheic Dermatitis-like Eruption.. The Journal of clinical and aesthetic dermatology. 2017.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.